# SDR 96ZZZX1017

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8776
- Make and model: Bolkms BO105S
- Aircraft serial: S776
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1053025152
- Condition: Cracked
- Location: T/R Pylon
- Part time: 6,616 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE TAIL PYLON FRAME 11L WAS FOUND CRACKED COMPLETELY THROUGH LEFT SIDE OF FRAME.  THE CRACK WAS THROUGH THE LOWER RIVET LINE AT THE ATTACHMENT OF DOUBLER PLATE, PN 105-30412.01.  REPAIRED PER DER APPROVED 8110-3.
